sorry but IMO your med causes no weight gain or loss
find out the usual dose range from doc or a pharmacist, it wont work if you take less than the minimum
I take Cymbalta at 120mg and I cannot say that it has caused me to gain a lot of weight, maybe 10 lbs. but I know that is because I eat the wrong things.
The verdict seems split on this issue but it is not known for huge weight gains from what I have read on other sites that discuss meds.
I can certainly understand how you feel, loosing the large amount of wieght you have, you don't want to gain it back.
Discuss this with your physician and I hope you are able to come to a conclusion. Bless you.
Gentle Hugs, Mary.
The other Mary (Kitt) would like to start decreasing the Cymbalta but I am waiting until August when I see my pdoc.
Please keep us posted on how you are doing? I have a special interest in your decrease.
Thank you as always for you sincere post and for belonging to our family.
Good Morning. You are the pioneer here as you know I want to cut back on the Cymbalta starting in August. I am weaning the Valium yet but the 2 may cross over as I don't think I can come off the Valium completely by August. So you will be the first to walk on the moon and I hope I can drop the dose down too then we can wear moon boots together
You are such an inspiration. Thank you for that.
The Other Mary
Post Edited (stkitt) : 7/10/2007 11:02:09 AM (GMT-6)